... every day.what is happening? Coughing more, chest tightness, back, arm pain, pain in my lymph nods in neck, weakness in muscles, tingling sensations hands , arms legs
Azithromycin - My Physician gave me a 1 ml.injection into my hip. 4 days ago. I'm feeling worse?
- 31 Dec 2014 by Barbara Ryan
- 31 Dec 2014
- pain, azithromycin, injection, muscle, tingling, chest
Added 31 Dec 2014:
All of the above symptoms started after injection and was given in my hip not by Iv
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2014 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 19 Nov 2015 • 2 answers
Posted 19 Feb 2016 • 0 answers
Aseptic Necrosis - Hi, I'm 54 , I've recently had an MRI that shows early stage AVN in my right hip?
Posted 12 Sep 2016 • 3 answers